# SDR ASAA2020012753970

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 17,881 hours, 5,744 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED TWICE AT CRUISE. GROUNDED - YES. RELEASED PER MEL 34-36T LEFT HAND FMC INOP. L FMC LOGGED PGM FAULT. COULD NOT DUPLICATE MALFUNCTION, L FMC OP CK NORMAL REF B737-900 FIM 34-61 TASK 837.
